EconPapers    
Economics at your fingertips  
 

Erratum to “An analytical perturbative solution to the Merton Garman model using symmetries”

Xavier Calmet and Nathaniel Wiesendanger Shaw

Journal of Futures Markets, 2021, vol. 41, issue 4, 556-556

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/fut.22193

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:41:y:2021:i:4:p:556-556

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:jfutmk:v:41:y:2021:i:4:p:556-556